Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

90 years old, kidney failure, loss of appetite, pneumonia, CHF, foul smelling stools. Prognosis?

Thankyou. Our 90 year old mother is in the dying process now with only iv fluids for 4 days. We were told she is in kidney failure and has not eaten for probably a week. Why does she continue to have large and foul smelling bowel movements? Also, how long can she live...has pneumonia and CHF too, and in the sleep for a couple weeks.
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  196
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, I have gone through your query and understood your worries. If what you describe as foul smelling stool is black-tarry, then it is a sign of internal bleeding and taking int consideration other conditions like kidney failure, CHF, pneumonia and age, I think the prognosis might not be very good but one never knows.
I hope I have answered your query
I wish her good health
Answered: Thu, 12 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor